# SDR SWI2025F00651

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C11
- Aircraft serial: 10099
- Aircraft time: 43,213 hours, 31,872 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 500
- Part time: 16,125 hours, 11,866 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-ICE DUCT, L WING A/I AND R WING A/I CAUTION MESSAGES CLEARED WITH QRH. VERY LIGHT SMOKE IN CABIN DURING TAXI IN.  (FLIGHT 4305 - FILED CLOSED)SEE EAML 1610159 FOR TROUBLESHOOTING THE CABIN SMOKE TO THE L PACK FAILURE, AND EAML 1610161 AND 1610171 FOR TROUBLESHOOTING THE L PACK FAILURE TO A FAILED L ACM (EAML 1610420). SEE EAML 1610052 FOR ANTI ICE DUCT WARNING CORRECTIVE ACTION. REPLACED AILC REF AMM 30-12-12. OPERATIONAL TEST OF THE WAI CONTROL AND INDICATION SYSTEM GOOD REF AMM 30-12-00
